Abstract and Applied Analysis
Volume 2 (1997), Issue 3-4, Pages 227-237

On a problem of lower limit in the study of nonresonance

A. Anane and O. Chakrone

Département de mathématiques, Université Mohamed I, Oujda, Morocco

Received 20 May 1997

Copyright © 1997 A. Anane and O. Chakrone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the solvability of the Dirichlet problem {Δpu=f(u)+hinΩ,u=0onΩ for every given h, under a condition involving only the asymptotic behaviour of the potential F of f with respect to the first eigenvalue of the p-Laplacian Δp. More general operators are also considered.